This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.
Typesetting Errors and Word Substitution.—
In the article entitled "Choreic Movements Induced by the Use of Methadone," published in the November Archives (1980;37:727-728), three errors were made.1. On page 727, in the first line of the article, the word "voluntary" should have been "involuntary."2. On page 728, in the 28th line of the "Comment" section, the word "our" was wrongly substituted for "this." The sentence should have read, "Carbamazepine produced similar symptoms in this patient."3. On page 728, lines 18 to 23 of the second column, inadvertent substitution of lines during typesetting produced a garbled sentence. The sentence should have read, "Studies in rodents have shown that although narcotics induce stereotyped movements apparently similar to those induced by neuroleptics, the movements respond differently to a variety of interventions.7"
CORRECTION. Arch Neurol. 1981;38(3):199. doi:10.1001/archneur.1981.00510030093017
Coronavirus Resource Center
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: